`a`
Related Articles
1

Stability analysis on an economic epidemiological model with vaccination

Mathematical Biosciences and Engineering  Volume 14, Issue 4, Pages : 7 - 7, 2017

Wisdom S. Avusuglo - (email), Kenzu Abdella - (email), Wenying Feng - (email)

 Abstract       References       Full Text      Related Articles

2

A fast continuous method for the extreme eigenvalue problem

Journal of Industrial and Management Optimization  Volume 13, Issue 2, Pages : 8 - 8, 2016

Huan Gao - (email), Zhibao Li - (email), Haibin Zhang - (email)

 Abstract       References       Full Text      Related Articles

3

Estimates for eigenvalues of a system of elliptic equations with drift and of bi-drifting Laplacian

Communications on Pure and Applied Analysis  Volume 16, Issue 2, Pages : 475 - 491, 2016

Feng Du - (email), Adriano Cavalcante Bezerra - (email)

 Abstract       References       Full Text      Related Articles

4

The "hot spots" conjecture on higher dimensional Sierpinski gaskets

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 287 - 297, 2015

Xiao-Hui Li - (email), Huo-Jun Ruan - (email)

 Abstract       References       Full Text      Related Articles

5

Existence, uniqueness, and stability of bubble solutions of a chemotaxis model

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 805 - 832, 2015

Xin Lai - (email), Xinfu Chen - (email), Mingxin Wang - (email), Cong Qin - (email), Yajing Zhang - (email)

 Abstract       References       Full Text      Related Articles

6

Asymptotic stability of steady state solutions for the relativistic Euler-Poisson equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 981 - 1004, 2015

La-Su Mai - (email), Kaijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

7

Regions of stability for a linear differential equation with two rationally dependent delays

Discrete and Continuous Dynamical Systems  Volume 35, Issue 10, Pages : 4955 - 4986, 2015

Joseph M. Mahaffy - (email), Timothy C. Busken - (email)

 Abstract       References       Full Text      Related Articles

8

Positive definiteness and semi-definiteness of even order symmetric Cauchy tensors

Journal of Industrial and Management Optimization  Volume 11, Issue 4, Pages : 1263 - 1274, 2015

Haibin Chen - (email), Liqun Qi - (email)

 Abstract       References       Full Text      Related Articles

9

Isolated singularity for semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 35, Issue 7, Pages : 3239 - 3252, 2015

Lei Wei - (email), Zhaosheng Feng - (email)

 Abstract       References       Full Text      Related Articles

10

Sharper estimates on the eigenvalues of Dirichlet fractional Laplacian

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2209 - 2225, 2014

Selma Yildirim Yolcu - (email), Türkay Yolcu - (email)

 Abstract       References       Full Text      Related Articles

11

Quasi-variational inequality approach to heat convection problems with temperature dependent velocity constraint

Discrete and Continuous Dynamical Systems  Volume 35, Issue 6, Pages : 2523 - 2538, 2014

Takeshi Fukao - (email), Nobuyuki Kenmochi - (email)

 Abstract       References       Full Text      Related Articles

12

The Kolmogorov-Obukhov-She-Leveque scaling in turbulence

Communications on Pure and Applied Analysis  Volume 13, Issue 5, Pages : 1737 - 1757, 2014

Björn Birnir - (email)

 Abstract       References       Full Text      Related Articles

13

An algorithm for the largest eigenvalue of nonhomogeneous nonnegative polynomials

Numerical Algebra, Control and Optimization  Volume 4, Issue 1, Pages : 75 - 91, 2013

Nur Fadhilah Ibrahim - (email)

 Abstract       References       Full Text      Related Articles

14

Stochastic geodesics and forward-backward stochastic differential equations on Lie groups

DCDS Supplements  Volume 2013, Issue special, Pages : 115 - 121, 2013

Xin Chen - (email), Ana Bela Cruzeiro - (email)

 Abstract       References       Full Text      Related Articles      

15

A note on optimal control problem for a hemivariational inequality modeling fluid flow

DCDS Supplements  Volume 2013, Issue special, Pages : 545 - 554, 2013

Stanisław Migórski - (email)

 Abstract       References       Full Text      Related Articles      

16

Existence of solutions and positivity of the infimum eigenvalue for degenerate elliptic equations with variable exponents

DCDS Supplements  Volume 2013, Issue special, Pages : 695 - 707, 2013

Inbo Sim - (email), Yun-Ho Kim - (email)

 Abstract       References       Full Text      Related Articles      

17

Existence theory for a Poisson-Nernst-Planck model of electrophoresis

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 157 - 206, 2012

L. Bedin - (email), Mark Thompson - (email)

 Abstract       References       Full Text      Related Articles

18

Spectral method for deriving multivariate Poisson summation formulae

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 359 - 373, 2012

Gusein Sh. Guseinov - (email)

 Abstract       References       Full Text      Related Articles

19

Harmonic oscillators with Neumann condition on the half-line

Communications on Pure and Applied Analysis  Volume 11, Issue 6, Pages : 2221 - 2237, 2012

Virginie Bonnaillie-Noël - (email)

 Abstract       References       Full Text      Related Articles

20

Global regular solutions to the Navier-Stokes equations with large flux

DCDS Supplements  Volume 2011, Issue Special, Pages : 1234 - 1243, 2011

Joanna Rencławowicz - (email), Wojciech M. Zajączkowski - (email)

 Abstract       Full Text      Related Articles      

21

Attractors for the three-dimensional incompressible Navier-Stokes equations with damping

Discrete and Continuous Dynamical Systems  Volume 31, Issue 1, Pages : 239 - 252, 2011

Xue-Li Song - (email), Yan-Ren Hou - (email)

 Abstract       References       Full Text      Related Articles

22

Thermodynamically consistent higher order phase field Navier-Stokes models with applications to biomembranes

Discrete and Continuous Dynamical Systems - Series S  Volume 4, Issue 2, Pages : 371 - 389, 2010

M. Hassan Farshbaf-Shaker - (email), Harald Garcke - (email)

 Abstract       References       Full Text      Related Articles

23

The De Giorgi method for regularity of solutions of elliptic equations and its applications to fluid dynamics

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 409 - 427, 2010

Luis A. Caffarelli - (email), Alexis F. Vasseur - (email)

 Abstract       Full Text      Related Articles

24

Lectures on the Onsager conjecture

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 473 - 496, 2010

Roman Shvydkoy - (email)

 Abstract       Full Text      Related Articles

25

Existence of global weak solutions to Fokker-Planck and Navier-Stokes-Fokker-Planck equations in kinetic models of dilute polymers

Discrete and Continuous Dynamical Systems - Series S  Volume 3, Issue 3, Pages : 371 - 408, 2010

John W. Barrett - (email), Endre Süli - (email)

 Abstract       Full Text      Related Articles

26

On a new index theory and non semi-trivial solutions for elliptic systems

Discrete and Continuous Dynamical Systems  Volume 28, Issue 2, Pages : 809 - 826, 2010

Kung-Ching Chang - (email), Zhi-Qiang Wang - (email), Tan Zhang - (email)

 Abstract       Full Text      Related Articles

27

Energetic variational approach in complex fluids: Maximum dissipation principle

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1291 - 1304, 2009

Yunkyong Hyon - (email), Do Young Kwak - (email), Chun Liu - (email)

 Abstract       Full Text      Related Articles

28

On regularity for the Navier-Stokes equations in Morrey spaces

Discrete and Continuous Dynamical Systems  Volume 26, Issue 4, Pages : 1319 - 1328, 2009

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

29

Asymptotic profiles of eigenfunctions for some 1-dimensional linearized eigenvalue problems

Communications on Pure and Applied Analysis  Volume 9, Issue 2, Pages : 539 - 561, 2009

Tohru Wakasa - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

30

Spectrum analysis of a serially connected Euler-Bernoulli beams problem

Networks and Heterogeneous Media  Volume 4, Issue 4, Pages : 709 - 730, 2009

Denis Mercier - (email)

 Abstract       Full Text      Related Articles

31

Boundary velocity suboptimal control of incompressible flow in cylindrically perforated domain

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 2, Pages : 283 - 314, 2008

Ciro D’Apice - (email), Umberto De Maio - (email), Peter I. Kogut - (email)

 Abstract       Full Text      Related Articles

32

Representation formulas for some 1-dimensional linearized eigenvalue problems

Communications on Pure and Applied Analysis  Volume 7, Issue 4, Pages : 745 - 763, 2008

Tohru Wakasa - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

33

On partial regularity for the Navier-Stokes equations

Discrete and Continuous Dynamical Systems  Volume 21, Issue 3, Pages : 717 - 728, 2008

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

34

Navier-Stokes problems modeled by evolution hemivariational inequalities

DCDS Supplements  Volume 2007, Issue Special, Pages : 731 - 740, 2007

Stanislaw Migórski - (email), Anna Ochal - (email)

 Abstract       Full Text      Related Articles      

35

Eigenvalue, maximum principle and regularity for fully non linear homogeneous operators

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 335 - 366, 2007

Isabeau Birindelli - (email), Francoise Demengel - (email)

 Abstract       Full Text      Related Articles

36

The multiplicity of solutions and geometry in a wave equation

Communications on Pure and Applied Analysis  Volume 2, Issue 2, Pages : 159 - 170, 2003

Q-Heung Choi - (email), Changbum Chun - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

37

Existence result for a mixture of non Newtonian flows with stress diffusion using the Cahn-Hilliard formulation

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 1, Pages : 45 - 68, 2002

L. Chupin - (email)

 Abstract       Full Text      Related Articles

38

Interior gradient bounds for the 2D Navier-Stokes system

Discrete and Continuous Dynamical Systems  Volume 7, Issue 4, Pages : 873 - 882, 2001

Igor Kukavica - (email)

 Abstract       Full Text      Related Articles

39

A nonlinear wave equation with jumping nonlinearity

Discrete and Continuous Dynamical Systems  Volume 6, Issue 4, Pages : 797 - 802, 2000

Q-Heung Choi - (email), Tacksun Jung - (email)

 Abstract       Full Text      Related Articles

40

Perturbation expansions for eigenvalues and eigenvectors for a rectangular membrane subject to a restorative force

Electronic Research Announcements of the AMS  Volume 3, Issue 0, Pages : 72 - 77,

 Abstract       Full Text      Related Articles